# SDR CA000606023

- Difficulty date: June 5, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,282 hours
- Engine: Pwa PT6A34
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN4424
- Condition: Cracked
- Location: Eye Portion
- Component: Wheel/Ski/Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF CANOE RACK FOR LOOSENESS FOUND EYE BOLT HEAD SLIGHTLY BENT WITH CRACK ON FORWARD FACE.  EYE BOLT REPLACED.
